Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Is more intense PMS a side affect of getting your tubes tide ?

Since I have had my tubes tide my Pms has beeen way more intense I have had sever mood changes and very strong cramps wich never acorred befor also my pireods last longer and are more eregular just when I think I am done it starts agian is this normal ?

Answer Question
 
Anonymous

Asked by Anonymous at 9:30 PM on Jul. 11, 2008 in Health

Answers (3)
  • I have the exact same problem! since I had my tubes tied i have turned into a fat monster in back labor whenever i start! I think the reason is because before i had my tubes tied i was on the pill (you?) and pretty much any bc pill is supposed to help ease PMS.
    Gotoyourmoms

    Answer by Gotoyourmoms at 9:42 PM on Jul. 11, 2008

  • I was not on any kind of birth control befor I GOT THEM TIED
    Anonymous

    Answer by Anonymous at 9:48 PM on Jul. 11, 2008

  • sounds like you have pcos. polycystic ovarian syndrome. i developed it after i had my tubes done too, i think. there are medications for it. go to the doctor, tell him what you told us and see what he says. an ultrasound should answer that question.
    princezzmommie

    Answer by princezzmommie at 3:32 AM on Jul. 12, 2008

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN